# SDR ASOA2014040410269

- Difficulty date: March 31, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 13,289 hours, 8,612 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE CONTACTOR  AND WIRES BROKEN.  R & R MEGAPHONE ASSY IAW AMM 25-61-14 AIPC, FIG 1 ITEM 30.
